Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does Follihair cause unwanted hair growth?

Hi Doctor ...i am using follihair from past 2 months ... do we have any side effects using this medicine and i am using hair 4 u application from 2 months... i am supposed to use 2ml per day... but unfortunately i used around 10 ml per day which is 5 times the actual prescription... i am facing prolems like unwanted hair growth on face , hands and legs ... i am worried and want to know the cause of this side effect shud i continue using the medication or not? please suggest
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  560
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hii bharathi,
follihair as perse will not cause inwanted hair on other parts of body, yes hair4U can do this but sudden growth of hair is suspecting any underlying disease also.. Plsease consult to a gynaeco and dermatologist for same problem
Answered: Sat, 5 May 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor